American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 82 found      Go to page: 1 2 3

[31] Ziemowit Rzeszotnik and Xiaofei Zhang. Unitary operators preserving wavelets. Proc. Amer. Math. Soc. 132 (2004) 1463-1471. MR 2053354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Di-Rong Chen. Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004) 1113-1123. MR 2045428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mourad E. Ismail and Ahmed I. Zayed. A $q$-analogue of the Whittaker-Shannon-Kotel'nikov sampling theorem. Proc. Amer. Math. Soc. 131 (2003) 3711-3719. MR 1998178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Wenchang Sun and Xingwei Zhou. Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003) 2561-2571. MR 1974656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wenchang Sun and Xingwei Zhou. Irregular Gabor frames and their stability. Proc. Amer. Math. Soc. 131 (2003) 2883-2893. MR 1974346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Amos Ron and Zuowei Shen. The wavelet dimension function is the trace function of a shift-invariant system. Proc. Amer. Math. Soc. 131 (2003) 1385-1398. MR 1949868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dong-Myung Lee, Jung-Gon Lee and Sun-Ho Yoon. A construction of multiresolution analysis by integral equations. Proc. Amer. Math. Soc. 130 (2002) 3555-3563. MR 1920033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Deguang Han. Interpolation operators associated with sub-frame sets. Proc. Amer. Math. Soc. 131 (2003) 275-284. MR 1929047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Ahmed I. Zayed. Construction of orthonormal wavelets using Kampé de Fériet functions. Proc. Amer. Math. Soc. 130 (2002) 2893-2904. MR 1908912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Mark C. Ho. Spectral radius of the sampling operator with continuous symbol. Proc. Amer. Math. Soc. 129 (2001) 3285-3295. MR 1845004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jing Zhang. Stability of wavelet frames and Riesz bases, with respect to dilations and translations. Proc. Amer. Math. Soc. 129 (2001) 1113-1121. MR 1814149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. Askari-Hemmat, M. A. Dehghan and M. Radjabalipour. Generalized frames and their redundancy. Proc. Amer. Math. Soc. 129 (2001) 1143-1147. MR 1814151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Peter G. Casazza and Ole Christensen. Weyl-Heisenberg frames for subspaces of $L^2(R)$. Proc. Amer. Math. Soc. 129 (2001) 145-154. MR 1784021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ding-Xuan Zhou. Spectra of subdivision operators. Proc. Amer. Math. Soc. 129 (2001) 191-202. MR 1784023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ahmed I. Zayed. Pointwise convergence of a class of non-orthogonal wavelet expansions. Proc. Amer. Math. Soc. 128 (2000) 3629-3637. MR 1695334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. Cnops. A scaling equation with only non-measurable orthogonal solutions. Proc. Amer. Math. Soc. 128 (2000) 1975-1979. MR 1646315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Gustavo Garrigós and Darrin Speegle. Completeness in the set of wavelets. Proc. Amer. Math. Soc. 128 (2000) 1157-1166. MR 1646304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Isaac Pesenson. A reconstruction formula for band limited functions in $L_2(R^d)$. Proc. Amer. Math. Soc. 127 (1999) 3593-3600. MR 1610773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Mourad E. H. Ismail, Mizan Rahman and Dennis Stanton. Quadratic $q$-exponentials and connection coefficient problems. Proc. Amer. Math. Soc. 127 (1999) 2931-2941. MR 1621949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Alexander Kiselev. An interpolation theorem related to the a.e. convergence of integral operators. Proc. Amer. Math. Soc. 127 (1999) 1781-1788. MR 1476143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] D. M. Speegle. The s-elementary wavelets are path-connected . Proc. Amer. Math. Soc. 127 (1999) 223-233. MR 1468204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Xianliang Shi and Qiyu Sun. A class of $M$-dilation scaling functions with regularity growing proportionally to filter support width. Proc. Amer. Math. Soc. 126 (1998) 3501-3506. MR 1626478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Eugen J. Ionascu and Carl M. Pearcy. On subwavelet sets. Proc. Amer. Math. Soc. 126 (1998) 3549-3552. MR 1476138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for $L^p[0,1], 1 \le p < +\infty$ . Proc. Amer. Math. Soc. 126 (1998) 2883-2893. MR 1452807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Akram Aldroubi and Hans Feichtinger. Exact iterative reconstruction algorithm for multivariate irregularly sampled functions in spline-like spaces: The $L^p$-theory. Proc. Amer. Math. Soc. 126 (1998) 2677-2686. MR 1451788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Karlheinz Gröchenig and Amos Ron. Tight compactly supported wavelet frames of arbitrarily high smoothness . Proc. Amer. Math. Soc. 126 (1998) 1101-1107. MR 1443828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 82 found      Go to page: 1 2 3